# SDR 20001101SH001

- Difficulty date: September 19, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N718EH
- Make and model: Cessna 172R
- Aircraft serial: 17280061
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: S337711
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 1,283 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AVIONICS MASTER SWITCH STARTS TO FAIL, IT WILL ONLY TURN ON THE NR 1 COM.  ALL OTHER AVIONIC COMPONENTS ARE CONTROLLED BY THE BATTERY MASTER.   (X)
